# SDR ASAA2016122419138

- Difficulty date: December 24, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 5,135 hours, 1,700 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH011718
- Condition: Leaking
- Location: Nr 1
- Part time: 5,131 hours, 1,699 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO SPIKE IN NR 1 IDG SERVICING.  ACFT GROUNDED.  PERFORMED VISUAL INSPECTION OF IDG OIL LINES AND DRAIN LINE AFTER ENGINE SHUTDOWN AND COWL OPEN.  OIL DRIPPING FROM DRAIN LINE IAW AMM TASK 24-11-00-700-801 AND AMM 71-11-02-010-801-F00.  REMOVED IDG FROM ENGINE NR 1. NO CONTAMINATION NOTED IN FILTERS IAW  AMM TASK 24-11-11-080-801 AND AMM 24-11-11-000-801.  INSTALLED THE NR 1 IDG IAW AMM TASK 24-11-11-400-801. OPS AND LEAK CHECKED GOOD.
